# SDR COMA0670100

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 7,655 hours, 5,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Computer
- Part number: 8221310101
- Part serial: 12Y2V
- Condition: Faulty
- Location: Mlg
- Part time: 7,364 hours, 5,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5075- EN ROUTE CVG-PBI, RECEIVED A RIGHT MAIN LANDING GEAR CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 DATA CONCENTRATOR UNIT.
